# SDR ABXA010472

- Difficulty date: September 12, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,481 hours, 25,132 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: B7127W
- Part serial: 52755631
- Condition: Defective
- Location: Cockpit
- Part time: 784 hours, 414 cycles
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

DURING GEAR DOWN EXTENTION INTO LAX, THE HYDRAULIC QUANTITY BEGAN TO RAPIDLY DECREASE. CREW DECLARED AN EMERGENCY INTO LAX. FOUND THE HYDRAULIC INDICATOR INTERMITTENTLY INOPERATIVE. REPLACED THE INDICATOR. BLED THE HYRDRAULIC SYSTEM AND CYCLED ALL FLIGHT CONTROLS. HYDRAULICS OPS CHECKED GOOD IAW DC-8 MM 29-30-00.
